MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL INTRAFIX; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

MEDOS INTERNATIONAL SàRL INTRAFIX; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Catalog Number 254808
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.
 
Event or Problem Description
It was reported that during a surgical procedure it was observed that while using the intrafix device, the sheath of intrafix advance was broken before the surgeon inserted the screw when the surgeon was performing pcl reconstruction.Fragments were generated and were removed without intervention.Another like device was used to complete the procedure successfully.There was no delay in the procedure reported.There were no reports of injuries, medical intervention or prolonged hospitalization.The date of event was unknown but was known to have occurred in 2026.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: visual inspection of the returned device found the sheath broken and deformed.Not all the broken fragments were returned for evaluation.The sheath had foreign matter, presumably biological matter.In addition, the anchor did not have signs of usage.No other anomalies were noted.The overall complaint was confirmed as the observed condition of intrafx advbr scw9x30 w/lgshth would have contributed to the complained device issue.Based on the investigation findings, the potential cause is traced to axial misalignment during the sheath placement with the sheath inserter tool and/or an incorrect inserter tool size.As per instructions for use: 1) mallet sheath into tunnel until sheath tab is flush on cortical bone.Remove the sheath inserter from the tunnel leaving the guidewire and sheath in place.2) place the appropriate size screw onto the hex driver.3) pull to desired tension and insert screw over guidewire into the sheath until it is flush with the cortex of bone.Properly handling and¿attention to the approved use of the device diminishes the risk of failure.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.

Brand Name
INTRAFIX
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key24690966
Report Number1221934-2026-01234
Device Sequence Number10067355
Product Code MAI
UDI-Device Identifier10886705026753
UDI-Public(01)10886705026753(10)290L889(17)270531
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K160804
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254808
Device Lot Number290L889
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Supplement Date Received by Manufacturer03/31/2026
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown